Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 256, NWS Amarillo, TX

August 23, 2016Hemphill County, Wheeler County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Aug 23, 2016, 5:48 PM CDT for Hemphill County, Wheeler County, Texas. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2016, 5:48 PM CDT (22:48 UTC)
Expired
Aug 23, 2016, 6:45 PM CDT
In force
57 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Hemphill County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 145 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 6:10 PM CDTTSTM WND DMGCanadian, TXTREES BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1421 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
841 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

733 
WUUS54 KAMA 232248
SVRAMA
TXC211-483-232345-
/O.NEW.KAMA.SV.W.0256.160823T2248Z-160823T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
548 PM CDT TUE AUG 23 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WHEELER COUNTY IN THE PANHANDLE OF TEXAS...
  HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 645 PM CDT

* AT 547 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR LORA TO 5 MILES NORTHEAST OF TWITTY...MOVING
  NORTHEAST AT 25 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. SIMILAR STORMS TODAY HAVE PRODUCED 
           WIND DAMAGE AND QUARTER SIZE HAIL. 

  IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
           HOMES...ROOFS...AND OUTBUILDINGS. HAIL DAMAGE TO VEHICLES 
           IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  CANADIAN...BRISCOE...WHEELER...LAKE MARVIN...ALLISON AND GLAZIER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3523 10017 3576 10054 3592 10054 3604 10023
      3606 10011 3606 10000 3540 10000
TIME...MOT...LOC 2247Z 240DEG 20KT 3576 10052 3536 10016 

HAIL...1.00IN
WIND...70MPH
 
$$

JC
2 follow-up statements
812 
WWUS54 KAMA 232309
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
609 PM CDT TUE AUG 23 2016

TXC211-483-232345-
/O.CON.KAMA.SV.W.0256.000000T0000Z-160823T2345Z/
WHEELER TX-HEMPHILL TX-
609 PM CDT TUE AUG 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN WHEELER AND HEMPHILL COUNTIES...

AT 608 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTH OF CANADIAN TO ALLISON TO 8 MILES
SOUTHWEST OF SWEETWATER...MOVING NORTHEAST AT 20 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. HAIL DAMAGE TO VEHICLES IS 
         EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
CANADIAN...LAKE MARVIN...ALLISON AND GLAZIER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AMARILLO.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3543 10019 3566 10024 3576 10054 3592 10054
      3604 10023 3606 10011 3606 10000 3540 10000
TIME...MOT...LOC 2308Z 245DEG 16KT 3585 10038 3563 10011 3537 10005 

HAIL...1.00IN
WIND...70MPH
 
$$

JC
061 
WWUS54 KAMA 232332
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
632 PM CDT TUE AUG 23 2016

TXC211-483-232345-
/O.CON.KAMA.SV.W.0256.000000T0000Z-160823T2345Z/
WHEELER TX-HEMPHILL TX-
632 PM CDT TUE AUG 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN WHEELER AND EASTERN HEMPHILL COUNTIES...

AT 631 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF LAKE MARVIN TO 4 MILES NORTHWEST OF
REYDON TO 7 MILES SOUTHEAST OF ALLISON...MOVING NORTHEAST AT 20 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...THESE STORMS TODAY HAVE PRODUCED WIND DAMAGE IN
         CANADIAN...WITH TREES REPORTED BEING BLOWN DOWN. 

IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. HAIL DAMAGE TO VEHICLES IS 
         EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
ALLISON AND LAKE MARVIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AMARILLO.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3558 10017 3570 10020 3590 10032 3606 10011
      3606 10000 3551 10000
TIME...MOT...LOC 2331Z 239DEG 18KT 3591 10026 3568 10000 3556 9999 

HAIL...1.00IN
WIND...70MPH
 
$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:34 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Aug 23, 3:34 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
334 PM CDT TUE AUG 23 2016

.DISCUSSION...
Scattered convection has already begun to develop mainly south of
the Panhandles...with recent development over the SE Texas Panhandle.
We expect to see further development of convection as we go into the
late afternoon and evening hours along and south of a convergence
boundary stretching roughly from Amarillo to Beaver. Instability
values of 1000 - 2500 J/kg MLCAPE and weak deep layer shear will
likely lead to pulse style storms. This would indicate that brief
gusty winds and heavy downpours would be the primary hazards with
storms this afternoon.

Overnight, instability will be on the decline but embedded weak
disturbances will help to keep precip chances possible across the
southeastern Texas Panhandle through the overnight hours. A brief
lull in convective activity is expected during the late morning hours
on Wednesday. This precipitation reprieve won't last long past noon as
convection is anticipated to develop along and ahead of a pacific
front that will sneak into the northwest zones. While instability
values will be similar compared to Today, our deep layer shear values
of 30 kts will present a better chance for organized convection. This
means a strong to severe storm can't be ruled out and the primary
hazards will be damaging wind gusts and hail. While forecast PWAT
values remain below the +2SD for this time of year (1.5 inches),
storm motions show the potential for training storms which could lead
to locally higher rainfall amounts and potentially localized
flooding. Precip chances will persist through the overnight hours
with primary hazards switching from severe to hydro during the late
evening hours as the low-level jet ramps up.

There is some difference between model outputs on how far south the
front will push Friday night with the NAM being the most aggressive.
The NAM pushes the front south of the area by Thursday morning which
seems plausible given the additional push southward from convective
outflows. The ECMWF is slightly behind the NAM to bring the front
south of us by Thursday mid-day with the GFS stalling the front over
the Panhandles. The forecast reflects the more aggressive southerly
push of the front but recovers quickly which leans back towards the
ECMWF and GFS in the following days. The result shows precip chances
persisting well into Thursday before we start to see precip chances
lessen towards the weekend.

Persistent southeasterly flow aloft starting Friday night will allow
weak disturbances to move across the Panhandles to keep low-end pops
in the forecast into early next week. Expect these chances to change
as we move forward in time as slight changes in timing will have
significant changes in the chance and location of precip.

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                67  87  60  77  59 /  20  30  50  50  50
Beaver OK                  70  91  61  77  59 /  20  40  50  30  40
Boise City OK              60  84  54  72  56 /  10  40  50  30  30
Borger TX                  71  90  62  78  61 /  20  30  50  50  50
Boys Ranch TX              65  90  59  78  58 /  20  30  50  50  50
Canyon TX                  66  88  59  78  57 /  20  30  50  50  50
Clarendon TX               68  88  62  83  60 /  20  30  50  50  40
Dalhart TX                 64  87  57  74  57 /  10  30  50  40  50
Guymon OK                  66  89  59  75  58 /  10  40  50  30  40
Hereford TX                66  87  59  78  57 /  20  30  50  50  50
Lipscomb TX                72  91  63  79  61 /  20  30  50  50  50
Pampa TX                   69  88  61  78  60 /  20  30  50  50  50
Shamrock TX                71  90  64  85  62 /  20  30  50  40  50
Wellington TX              70  92  65  87  63 /  20  30  50  30  40

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

16/14
Hazardous weather outlook, Aug 23, 3:12 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
312 PM CDT TUE AUG 23 2016

OKZ001>003-TXZ001>020-241000-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
312 PM CDT TUE AUG 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE ANTICIPATED THIS AFTERNOON AND OVERNIGHT
ACROSS THE EASTERN AND SOUTHERN PORTIONS OF THE TEXAS AND EASTERN
OKLAHOMA PANHANDLES. SOME STORMS MAY BECOME STRONG WITH GUSTY WINDS
AND LOCALLY HEAVY RAIN BEING THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WIDESPREAD THUNDERSTORMS ARE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT.
SOME OF THE STORMS MAY BECOME STRONG TO SEVERE WITH THE MAIN HAZARDS
BEING DAMAGING WIND GUSTS...HAIL...AND LOCALIZED FLOODING.

THUNDERSTORM CHANCES PERSIST THURSDAY THROUGH MONDAY. WHILE AN
ISOLATED STRONG STORM CAN'T BE RULED OUT...WIDESPREAD SEVERE STORMS
ARE NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGEMENT OFFICIALS AND SPOTTER GROUPS SHOULD BE READY FOR
POSSIBLE ACTIVATION THIS AFTERNOON AND THIS EVENING IF A WARNING IS
ISSUED FOR YOUR AREA.

In the hours before

Special weather statement, Aug 23, 3:25 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
325 PM CDT TUE AUG 23 2016

TXZ014-015-232130-
GRAY TX-WHEELER TX-
325 PM CDT TUE AUG 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER AND GRAY COUNTIES UNTIL
430 PM CDT...

AT 324 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 4 MILES SOUTHWEST OF BRISCOE TO 9 MILES
NORTHEAST OF GROOM. MOVEMENT WAS NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PAMPA...BRISCOE...WHEELER...MCLEAN...LEFORS...LAKE MCCLELLAN...
ALLISON...KINGSMILL...TWITTY...NEW MOBEETIE...
KELLERVILLE AND MOBEETIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3525 10002 3520 10109 3561 10108 3562 10000
TIME...MOT...LOC 2024Z 247DEG 33KT 3554 10035 3532 10102

JC
Special weather statement, Aug 23, 4:24 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
424 PM CDT TUE AUG 23 2016

TXZ010-014-015-232230-
GRAY TX-WHEELER TX-HEMPHILL TX-
424 PM CDT TUE AUG 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER...NORTHEASTERN
GRAY AND SOUTHERN HEMPHILL COUNTIES UNTIL 530 PM CDT...

AT 423 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 5 MILES WEST OF REYDON TO 9 MILES WEST OF NEW
MOBEETIE. MOVEMENT WAS EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BRISCOE...WHEELER...ALLISON...NEW MOBEETIE AND MOBEETIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3538 10059 3562 10066 3562 10054 3568 10054
      3576 10035 3579 10000 3544 10000
TIME...MOT...LOC 2123Z 251DEG 23KT 3563 10001 3551 10061

JC
Local storm report, Aug 23, 5:00 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
500 PM CDT TUE AUG 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             2 N MOBEETIE            35.56N 100.44W
08/23/2016  E1.00 INCH       WHEELER            TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1600657

COCKRELL
Local storm report, Aug 23, 5:25 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
525 PM CDT TUE AUG 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     5 ENE BRISCOE           35.62N 100.22W
08/23/2016                   WHEELER            TX   FIRE DEPT/RESCUE

            LARGE TREE BLOWN IN HALF

&&

EVENT NUMBER AMA1600658

COCKRELL
Local storm report, Aug 23, 5:31 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
531 PM CDT TUE AUG 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND GST     6 E CANADIAN            35.92N 100.28W
08/23/2016  M61 MPH          HEMPHILL           TX   MESONET

&&

EVENT NUMBER AMA1600659

COCKRELL

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 12:05 AM CDTSpecial Weather StatementAMADeaf Smith, Hartley, Oldham40 min
Aug 23, 3:25 PM CDTSpecial Weather StatementAMAGray, Wheeler65 min
Aug 23, 4:24 PM CDTSpecial Weather StatementAMAWheeler66 min
Aug 23, 4:56 PM CDTSevere Thunderstorm WarningAMAHemphill, Wheeler64 min
Aug 23, 6:44 PM CDTSevere Thunderstorm WarningAMAHemphill, Wheeler46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.